# SDR SWAA2012052904352

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N281AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33922
- Aircraft time: 22,904 hours, 10,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
